Abstract
We develop a continuation theory for contractive maps on spaces with two vector-valued metrics. Applications are presented for systems of operator equations in Banach spaces and, in particular, for systems of abstract Hammerstein integral equations. The use of vector-valued metrics makes it possible for each equation of a system to have its own Lipschitz property, while the use of two such metrics makes it possible for the Lipschitz condition to be expressed with respect to an incomplete metric
Authors
Donal O’Regan
Department of Mathematics , National University of Ireland , Galway, Ireland
Radu Precup
Department of Mathematics Babes-Bolyai University, Cluj-Napoca, Romania
Keywords
Contraction; Fixed Point Operator; EquationHammerstein; Integral Equations
Paper coordinates
D. O’Regan, R. Precup, Continuation theory for contractions on spaces with two vector-valued metrics, Appl. Anal. 82 (2003) no. 2, 131-144, https://doi.org/10.1080/0003681031000063784
(requires subscription) https://doi.org/10.1080/0003681031000063784
About this paper
Print ISSN
0003-6811
Online ISSN
1563-504X
MR 1966853, Zbl 1034.54017
google scholar link